Alert archive / North Carolina / High Surf Advisories in 2016

High Surf Advisory 3, NWS Newport/Morehead City, NC

March 3, 2016

NWS Newport/Morehead City, NC issued this high surf advisory at Mar 3, 2016, 3:11 PM EST. It took effect at Mar 4, 2016, 8:00 AM EST. It was in force for 23 hr.

The area

The counties it named.

The facts

Issued
Mar 3, 2016, 3:11 PM EST (20:11 UTC)
In effect from
Mar 4, 2016, 8:00 AM EST
Expired
Mar 5, 2016, 7:00 AM EST
In force
23 hr
Issued by
NWS Newport/Morehead City, NC

The text

As transmitted.

606 
WHUS42 KMHX 032011
CFWMHX

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE FOR NORTH CAROLINA
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
311 PM EST THU MAR 3 2016

...MINOR COASTAL FLOODING...BEACH EROSION...AND HIGH SURF FOR
OUTER BANKS DARE COUNTY...

.LOW PRESSURE WILL RAPIDLY INTENSIFY FRIDAY MORNING. STRONG NORTH
TO NORTHWEST WINDS BEHIND THE LOW WILL CAUSE MINOR WATER LEVEL
RISES...AS WELL AS PRODUCE MINOR BEACH EROSION AND HIGH SURF
ESPECIALLY FOR THE OCEAN SIDE NORTH OF OREGON INLET. MINOR SOUND
SIDE FLOODING IS POSSIBLE FOR HATTERAS ISLAND.

NCZ103-040915-
/O.NEW.KMHX.CF.Y.0005.160304T1300Z-160305T1200Z/
/O.NEW.KMHX.SU.Y.0003.160304T1300Z-160305T1200Z/
OUTER BANKS DARE-
311 PM EST THU MAR 3 2016

...COASTAL FLOOD ADVISORY IN EFFECT FROM 8 AM FRIDAY TO 7 AM EST
SATURDAY...
...HIGH SURF ADVISORY IN EFFECT FROM 8 AM FRIDAY TO 7 AM EST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A HIGH SURF ADVISORY...WHICH IS IN EFFECT FROM 8 AM FRIDAY TO
7 AM EST SATURDAY. A COASTAL FLOOD ADVISORY HAS ALSO BEEN ISSUED.
THIS COASTAL FLOOD ADVISORY IS IN EFFECT FROM 8 AM FRIDAY TO 7 AM
EST SATURDAY.

* LOCATION...NORTH OF HATTERAS INLET.

* SURF HEIGHT...9 TO 13 FEET.

* TIMING...FRIDAY MORNING THROUGH EARLY SATURDAY MORNING.

* IMPACTS...MINOR WATER LEVEL RISES OF 1 TO 3 FEET FOR THE
  SOUNDSIDE OF HATTERAS ISLAND...AS WELL AS BEACHES NORTH OF
  OREGON INLET. HIGH SURF AND BEACH EROSION WILL AFFECT BEACHES
  NORTH OF OREGON INLET ESPECIALLY DURING THE TIMES OF HIGH
  TIDES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING STRONG SHORE BREAK...DANGEROUS RIP
CURRENTS AND LOCALIZED BEACH EROSION.

A COASTAL FLOOD ADVISORY INDICATES THAT ONSHORE WINDS AND TIDES
WILL COMBINE TO GENERATE FLOODING OF LOW AREAS ALONG THE SHORE.

&&

$$
3 follow-up statements
556 
WHUS42 KMHX 040755
CFWMHX

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE FOR NORTH CAROLINA
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
255 AM EST FRI MAR 4 2016

...MINOR COASTAL FLOODING...BEACH EROSION...AND HIGH SURF FOR
OUTER BANKS DARE COUNTY...

.LOW PRESSURE WILL RAPIDLY INTENSIFY THIS MORNING AS IT PASSES OFF
THE NC COAST. STRONG NORTH TO NORTHWEST WINDS WILL DEVELOP BEHIND
THE LOW WHICH WILL CAUSE MINOR WATER LEVEL RISES, AS WELL AS MINOR
BEACH EROSION AND HIGH SURF ESPECIALLY FOR THE OCEAN SIDE NORTH OF
OREGON INLET. MINOR SOUND SIDE FLOODING IS POSSIBLE FOR HATTERAS
ISLAND.

NCZ103-042130-
/O.CON.KMHX.CF.Y.0005.160304T1300Z-160305T1200Z/
/O.CON.KMHX.SU.Y.0003.160304T1300Z-160305T1200Z/
OUTER BANKS DARE-
255 AM EST FRI MAR 4 2016

...COASTAL FLOOD ADVISORY REMAINS IN EFFECT FROM 8 AM THIS
MORNING TO 7 AM EST SATURDAY...
...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO
7 AM EST SATURDAY...

* LOCATION...NORTH OF HATTERAS INLET.

* SURF HEIGHT...9 TO 13 FEET.

* TIMING...THIS MORNING THROUGH EARLY SATURDAY MORNING.

* IMPACTS...MINOR WATER LEVEL RISES OF 1 TO 3 FEET FOR THE
  SOUNDSIDE OF HATTERAS ISLAND AND BEACHES NORTH OF OREGON INLET.
  HIGH SURF AND BEACH EROSION WILL AFFECT BEACHES NORTH OF OREGON
  INLET ESPECIALLY DURING THE TIMES OF HIGH TIDES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING STRONG SHORE BREAK...DANGEROUS RIP
CURRENTS AND LOCALIZED BEACH EROSION.

A COASTAL FLOOD ADVISORY INDICATES THAT ONSHORE WINDS AND TIDES
WILL COMBINE TO GENERATE FLOODING OF LOW AREAS ALONG THE SHORE.

&&

$$
812 
WHUS42 KMHX 042021
CFWMHX

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE FOR NORTH CAROLINA
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
321 PM EST FRI MAR 4 2016

...HIGH SURF WILL CONTINUE THROUGH TONIGHT NORTH OF OREGON INLET...

.LINGERING HIGH SURF WILL CONTINUE TO BATTER THE NORTHERN OUTER
BANKS PRIMARILY NORTH OF OREGON INLET THROUGH THE OVERNIGHT.
MINOR BEACH EROSION AND OCEAN OVERWASH ARE ALSO POSSIBLE WITH THE
EARLY SATURDAY MORNING HIGH TIDE WHICH OCCURS AROUND 4 AM.

NCZ103-050830-
/O.CAN.KMHX.CF.Y.0005.000000T0000Z-160305T1200Z/
/O.CON.KMHX.SU.Y.0003.000000T0000Z-160305T1200Z/
OUTER BANKS DARE-
321 PM EST FRI MAR 4 2016

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SATURDAY...
...COASTAL FLOOD ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS
CANCELLED THE COASTAL FLOOD ADVISORY.

* LOCATION...NORTH OF OREGON INLET.

* SURF HEIGHT...9 TO 13 FEET.

* TIMING...THROUGH EARLY SATURDAY MORNING.

* IMPACTS...HIGH SURF AND MINOR BEACH EROSION AND OCEAN OVERWASH
  WILL AFFECT BEACHES NORTH OF OREGON INLET ESPECIALLY AROUND THE
  TIME OF HIGH TIDE AROUND 4 AM SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING STRONG SHORE BREAK...DANGEROUS RIP
CURRENTS AND LOCALIZED BEACH EROSION.

&&

$$
683 
WHUS42 KMHX 050936
CFWMHX

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE FOR NORTH CAROLINA
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
436 AM EST SAT MAR 5 2016

...HIGH SURF WILL CONTINUE THROUGH EARLY THIS MORNING NORTH OF
OREGON INLET...

.LINGERING HIGH SURF WILL CONTINUE TO BATTER THE NORTHERN OUTER
BANKS PRIMARILY NORTH OF OREGON INLET THROUGH EARLY THIS MORNING.
MINOR BEACH EROSION AND OCEAN OVERWASH ARE ALSO POSSIBLE WITH THE
EARLY SATURDAY MORNING HIGH TIDE WHICH OCCURRED AROUND 4 AM.

NCZ103-051200-
/O.CON.KMHX.SU.Y.0003.000000T0000Z-160305T1200Z/
OUTER BANKS DARE-
436 AM EST SAT MAR 5 2016

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS
MORNING...

* LOCATION...NORTH OF OREGON INLET.

* SURF HEIGHT...9 TO 13 FEET.

* TIMING...THROUGH EARLY SATURDAY MORNING.

* IMPACTS...HIGH SURF AND MINOR BEACH EROSION AND OCEAN OVERWASH 
  WILL AFFECT BEACHES NORTH OF OREGON INLET ESPECIALLY AROUND 
  THE TIME OF HIGH TIDE AROUND 4 AM SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING STRONG SHORE BREAK...DANGEROUS RIP
CURRENTS AND LOCALIZED BEACH EROSION.

&&

$$

What forecasters said that day

The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this high surf advisory went out at Mar 3, 3:01 PM EST, 10 minutes earlier.

Area forecast discussion, Mar 3, 3:01 PM EST, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
301 PM EST THU MAR 3 2016

.SYNOPSIS...
A STRENGTHENING AREA OF LOW PRESSURE WILL LIFT NORTHEAST ALONG
THE COAST LATE TONIGHT AND FRIDAY MORNING FOLLOWED BY HIGH
PRESSURE SATURDAY. WEAK LOW PRESSURE WILL CROSS LATE SATURDAY
NIGHT AND SUNDAY. HIGH PRESSURE WILL BUILD OVER THE REGION SUNDAY
NIGHT AND MONDAY THEN DRIFT OFFSHORE THROUGH THE MIDDLE OF NEXT
WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
AS OF 3 PM THU...LOW PRESSURE GATHERING ACROSS THE GULF COAST
THIS AFTERNOON WITH H20 VAPOR IMAGERY DEPICTING UPPER VORT ENERGY
MIGRATING EAST ACROSS THE TN/OH VALLEY. ALL MODELS IN GOOD
AGREEMENT WITH SFC LOW MOVING UP THE CAROLINA COAST TONIGHT AND
THEN JUST OFF THE OBX COAST IN BY MORNING. RAIN WILL OVERSPREAD
THE AREA...WITH PERIODS OF HEAVY RAIN LIKELY ESPECIALLY ALONG AND
EAST OF HIGHWAY 17 AFTER 06Z. WILL CONTINUE INC POP TREND THIS
EVENING BECOMING CATEGORICAL WITH MENTION OF LOCALLY HEAVY RAIN.
STORM TOTAL RAINFALL AMTS STILL LOOK LIKE 1-2 INCHES WITH LOCALLY
HIGHER AMTS UP TO 3 INCHES POSSIBLE ESP ACROSS THE OBX ZONES.
MINOR FLOODING WILL BE POSSIBLE FOR LOW LYING AREAS. HEAVY
RAINFALL COULD POSSIBLY RESULT IN NEW RIVER FLOODING...AND IMPACT
ONGOING RIVER FLOODING...THOUGH EXPECT HEAVIEST RAINS E OF BASINS.

&&

.SHORT TERM /FRIDAY/...
AS OF 3 PM THU...TREMENDOUS PRES FALLS EARLY FRI MORNING AS MODELS
INDICATE NEARLY 12 MB FALLS THROUGH 12Z FRI. BLENDED HIGH RES
NAM/CMC/ARW/NMM FOR WINDS. LOOKS LIKE STRONGEST WINDS WILL BE ON
BACK SIDE OF BOMBING LOW AND AFFECT THE NE ZONES/OBX THROUGH
AROUND 18Z. THE WIND ADVISORY STILL IN EFFECT AND ADDED MAINLAND
DARE COUNTY. SOLID 45-55 MPH WINDS EXPECTED IN THE ADVISORY AREA.
THERE COULD BE A COUPLE HOURS OF HIGH WIND WARNING CRITERIA
(60MPH GUSTS) FOR THE OBX NORTH OF OREGON INLET THOUGH NOT
CONFIDENT ENOUGH TO UPGRADE ATTM AND WILL LET LATER SHIFTS
REEVALUATE 00Z MODEL DATA. HEAVY RAIN THREAT WILL END FROM SW TO
NE THROUGH THE MORNING AND HAVE A DECREASING POP TREND...WITH ALL
AREAS BECOMING DRY AFTER 18Z AS THE LOW QUICKLY PULLS AWAY FROM
THE AREA. CHILLY AND BLUSTERY DAY ON TAP WITH HIGHS ONLY IN THE
MID 40S TO LOW 50S.

&&

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
AS OF 230 PM THU..

FRIDAY NIGHT THROUGH SATURDAY...HIGH PRESSURE WILL BUILD ACROSS
IN WAKE OF LOW WITH DRY WEATHER AND COOL TEMPS. LOWS FRI NIGHT
LOW/MID 30S INLAND WITH UPPER 30S/LOWER 40S BEACHES. HIGHS SAT UPR
40S NE TO LOW/MID 50S ELSEWHERE.

SATURDAY NIGHT AND SUNDAY...ANOTHER SHORTWAVE AND ASSOC WEAK SFC
LOW WILL CROSS LATER SAT NIGHT AND EARLY SUN. MOISTURE IS LIMITED
WITH THIS FEATURE BUT SEVERAL MODELS CONTINUE SHOW SOME LIGHT
PRECIP SO CONT SLIGHT TO CHC CHC POPS FROM ROUGHLY 06Z TO 18Z
SUN. DESPITE SHORT WAVE PASSAGE THICKNESSES ACTUALLY INCREASE A
BIT SUNDAY WITH HIGHS MOSTLY 55 TO 60.

MONDAY THROUGH WEDNESDAY...UPR RDG BUILDS OVER ERN US EARLY NEXT
WEEK WITH A PERIOD OF WARM/DRY WEATHER EXPECTED. HIGH TEMPS MON
WILL REACH 60-65 THEN EXPECT 70-75 TUE AND MID 70S INLAND ON WED
EXCEPT TYPICALLY COOLER ALONG COAST.

&&

.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
SHORT TERM /THROUGH TONIGHT/...
AS OF 1 PM THU...VFR THROUGH THE REST OF THE DAY INTO THE
EVENING. STRENGTHENING LOW PRES WILL MOVE UP THE COAST TONIGHT
THROUGH FRIDAY MORNING...BRINGING WIDESPREAD RAIN AND SUB- VFR
CONDITIONS TO THE TERMINALS. HIGH CONFIDENCE THAT SUB- VFR
CONDITIONS WILL DEVELOP TONIGHT...WITH IFR LIKELY AFTER AROUND 6Z.
GUSTY WINDS WILL DEVELOP LATE TONIGHT THROUGH FRIDAY MORNING.
CONDITIONS SHOULD BEGIN TO IMPROVE TO VFR FRIDAY MORNING WITH
RAIN ENDING AS THE LOW MOVES AWAY.

LONG TERM /FRIDAY NIGHT THROUGH MONDAY/...
AS OF 230 PM THU...VFR SHLD DOMINATE FRI NIGHT THRU SAT EVENING
AS HIGH PRES CROSSES AGAIN. ANOTHER WEAK SYSTEM EXPECTED TO AFFECT AREA
LATE SAT NIGHT AND SUNDAY MORNING WITH WDLY SCT TO SCT SHRA...BUT
CONFIDENCE IS LOW THAT PCPN WILL BE SIGNIFICANT ENOUGH TO PRODUCE
ANY SUB-VFR CONDITIONS. PRED VFR CONDITION EXPECTED SUN THRU
EARLY NEXT WEEK AS HIGH PRES CROSSES.

&&

.MARINE...
SHOT TERM /THROUGH FRIDAY/...
AS OF 3 PM THU...HAVE UPGRADED THE NRN/CTRL WATERS TO A STORM
WARNING BEGINNING 13Z FRI. OTHERWISE GALES AND SCA STILL IN EFFECT
REMAINING ZONES. WINDS WILL GENERALLY BE NE THROUGH
TONIGHT...THOUGH AS LOW PRES RIDES UP NEAR THE GULF STREAM...WINDS
TURN SE FOR THE OUTER CTRL/SRN WATERS. THE LOW WILL QUICKLY
STRENGTHEN FRIDAY MORNING WITH STRONGEST WINDS LIKELY BETWEEN
12-18Z FRIDAY ON BACK SIDE OF THE DEEPENING LOW. WINDS GUSTS WILL
PEAK IN THE 50-55 KT RANGE FOR THE WATERS NORTH OF HATTERAS. SEAS
WILL PEAK LATE MORNING THROUGH THE AFTERNOON IN THE 12-18 FOOT
RANGE. WINDS SLOWLY DIMINISH THROUGH THE AFTERNOON FRIDAY THOUGH
THE VERY HIGH SEAS WILL LINGER.

LONG TERM /FRIDAY NIGHT THROUGH MONDAY/...
AS OF 230 PM THU...WINDS DIMINISH QUICKLY FRI NIGHT AND SAT AS
HIGH PRES BUILDS ACROSS THE WATERS. SEAS WILL BUILD TO 10-15 FT
NORTH OF HATTERAS INLET AND 4-9 FT SOUTH FRI. LARGE NE BACKSWELL WILL
KEEP SEAS ELEVATED CNTRL AND NRN WTRS THRU SAT NIGHT.

NLY WINDS EXPECTED TO INCREASE TO 15-25 KT LATER SUN BETWEEN A
WEAK LOW PRES AREA MOVING OFF THE COAST AND HIGH PRES BUILDING IN
FROM THE WEST...THEN WEAKEN MONDAY AS THE HIGH SETTLES OVER THE
AREA. SEAS EXPECTED TO CONT AT 4 TO 7 FT CNTRL AND NRN WTRS INTO
SUN NIGHT WITH SEAS 3 TO 5 FT SRN WTRS. SEAS WILL SUBSIDE TO 2 TO
4 FT ALL WTRS EARLY NEXT5 WEEK.

&&

.TIDES/COASTAL FLOODING...
AS OF 3 PM THU...WINDS RAPIDLY INTENSIFY OUT OF THE NORTH AND
NORTHWEST ON FRIDAY MORNING AND MINOR COASTAL FLOODING LOOKS
LIKELY FOR SOUND SIDE AREAS NORTH OF CAPE HATTERAS AS WELL AS THE
OCEAN SIDE MAINLY NORTH OF OREGON INLET. GIVEN RELATIVELY SHORT
DURATION OF STRONGEST WINDS LOOKING FOR WATER LEVEL INCREASES OF
1 TO 3 FEET...THOUGH MINOR COASTAL FLOODING MAY CONTINUE THROUGH
THE EARLY SAT MORNING HIGH TIDE CYCLE. HIGH SURF AND BEACH
EROSION WILL ALSO BE POSS AND HAVE ISSUED HIGH SURF ADV THROUGH
EARLY SAT MORNINGS HIGH TIDE CYCLE.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...WIND ADVISORY FROM 8 AM TO 4 PM EST FRIDAY FOR NCZ047-103-104.
     HIGH SURF ADVISORY FROM 8 AM FRIDAY TO 7 AM EST SATURDAY FOR
     NCZ103.
     COASTAL FLOOD ADVISORY FROM 8 AM FRIDAY TO 7 AM EST SATURDAY
     FOR NCZ103.
MARINE...SMALL CRAFT ADVISORY FROM 7 AM TO 1 PM EST FRIDAY FOR AMZ136-
     137.
     GALE WARNING FROM 8 AM TO 4 PM EST FRIDAY FOR AMZ135-156.
     GALE WARNING FROM 7 AM TO 4 PM EST FRIDAY FOR AMZ130.
     GALE WARNING FROM 7 AM TO 1 PM EST FRIDAY FOR AMZ131.
     STORM WARNING FROM 8 AM TO 1 PM EST FRIDAY FOR AMZ150-152-154.
     SMALL CRAFT ADVISORY FROM 10 PM THIS EVENING TO 5 AM EST
     SATURDAY FOR AMZ158.

&&

SYNOPSIS...TL
NEAR TERM...TL
SHORT TERM...TL
LONG TERM...JAC/RF
AVIATION...JAC/TL
MARINE...JAC/TL
TIDES/COASTAL FLOODING...MHX
Hazardous weather outlook, Mar 3, 3:35 AM EST, 11 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
335 AM EST THU MAR 3 2016

NCZ103-104-040845-
OUTER BANKS DARE-OUTER BANKS HYDE-
335 AM EST THU MAR 3 2016

...WIND ADVISORY IN EFFECT FROM 8 AM TO 5 PM EST FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

LOCALLY HEAVY RAIN WITH MINOR FLOODING WILL POSSIBLE TONIGHT INTO
FRIDAY MORNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

STRENGTHENING LOW PRESSURE WILL MOVE ALONG THE COAST AND PRODUCE
WIND GUSTS 45 TO 50 MPH FRIDAY. HIGH SURF CONDITIONS AND MINOR
SOUNDSIDE FLOODING ARE LIKELY...WITH OCEAN OVERWASH AND BEACH
EROSION POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ047-081-095-040845-
MAINLAND DARE-MAINLAND HYDE-CARTERET-
335 AM EST THU MAR 3 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

LOCALLY HEAVY RAIN WITH MINOR FLOODING WILL POSSIBLE TONIGHT INTO
FRIDAY MORNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

STRENGTHENING LOW PRESSURE WILL MOVE ALONG THE COAST AND PRODUCE
WIND GUSTS 30 TO 40 MPH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ029-044>046-079-080-090>094-098-040845-
MARTIN-PITT-WASHINGTON-TYRRELL-GREENE-BEAUFORT-DUPLIN-LENOIR-JONES-
CRAVEN-PAMLICO-ONSLOW-
335 AM EST THU MAR 3 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CAROLINA AND EASTERN
NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

LOCALLY HEAVY RAIN WITH MINOR FLOODING WILL POSSIBLE TONIGHT INTO
FRIDAY MORNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Newport/Morehead City, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 3, 2:30 AM ESTGale WarningMHX41 hr
Mar 3, 2:30 AM ESTSmall Craft AdvisoryMHX8 hr
Mar 3, 2:30 AM ESTSmall Craft AdvisoryMHX4 days
Mar 3, 2:38 AM ESTWind AdvisoryMHXDare32 hr
Mar 3, 3:05 PM ESTStorm WarningMHX19 hr
Mar 3, 3:11 PM ESTCoastal Flood AdvisoryMHX24 hr

Nearby

High Surf Advisories in North Carolina, 2016Every high surf advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.